# SDR SWIA202156576

- Difficulty date: January 23, 2021
- Submitted: March 4, 2021
- Operation: Air carrier
- Aircraft: N785SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10285
- Aircraft time: 31,094 hours, 18,956 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Gouged
- Location: Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

GOUGES  WITH HIGH METAL FOUND ON L/H FLOOR SEAT TRACK (LBL 27.00), AT SEAT LOCK DOWN LOCATIONS (AFT) OF F.S. 364.00 AND (FWD) OF F.S. 409.00 (MARKED).   (C-CHECK) RO 3/2/2021   CORROSION ON L/H FLOOR SEAT TRACK LBL 27.00, FS 364.00 TO FS 409.00, FOUND TO BE OUT OF LIMITS. REPLACED SEAT TRACK. REF CRJ-700 AMM 53-00-49-400-801 (CONFIG A03)
